MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A1030-040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat the left tibial artery.The 3.0x40mm armada 14 balloon dilatation catheter was pressurized to the rated burst pressure then a leak was noted from the black strain relief tubing near the hub.Pressure was increased with the indeflator to maintain the pressure in the balloon.The balloon angioplasty was achieved with this balloon.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional analysis was performed on the returned device.The reported leak was confirmed.A review of the lot history record revealed one manufacturing exception potentially related to this complaint.Additionally, a review of the complaint history of the reported lot revealed one other complaint for sidearm leak.Based on the reported information and evaluation of the returned unit, the reported leak appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10925039
Report Number2024168-2020-10015
Device Sequence Number19629903
Product Code DQY
UDI-Device Identifier08717648155796
UDI-Public08717648155796
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberA1030-040
Device Catalogue NumberA1030-040
Device Lot Number0022741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INDEFLATOR; INDEFLATOR
Patient Age73 YR
Patient Weight70